MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA TAPER LINER GG / 32; CERAMIC ACETABULAR LINER

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA TAPER LINER GG / 32; CERAMIC ACETABULAR LINER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Six month history of groin-hip flexor pain on straight leg raise and walk was reported.The patient developed the symptoms between the 7 and 10 year follow up.No further outcome has been reported.The devices remain implanted.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Medical device: biolox⮠delta, ceramic femoral head, s, 㸠32/-3.5, taper 12/14; item# 00877503201; lot# 2587282 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners; item# 00875704801; lot# 61774209.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 10 standard offset; item# 65771101000; lot# 61566509.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0009613350 - 2022 - 00365.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided: product evaluation could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.Medical records were provided and reviewed by a health care professional which confirmed the reported event.Ultrasound shows no tendinopathy, x-ray normal, patient participates in moderate activity, satisfied with hip, and does unlimited walking.Mri scan ordered as doctor states may be referred pain from lumbar spine.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA TAPER LINER GG / 32
Common Device Name
CERAMIC ACETABULAR LINER
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14942295
Report Number0009613350-2022-00366
Device Sequence Number6215519
Product Code LPH
UDI-Device Identifier00889024430310
UDI-Public(01)00889024430310(17)210131(10)2580686
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberN/A
Device Catalogue Number00-8775-008-32
Device Lot Number2580686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight62 KG